Yeast Free Life Book

Can Plan B have a side effect of vaginal discharge?

Sarah Rhodes, author if Yeast Free Life Hello, I'm Sarah Rhodes. I can show you how to cure your Yeast Infections, Candida, and Thrush without using drugs or strange diets! I've taught over 5,700 women and men to do the same in 4 easy steps.

CLICK HERE TO LEARN HOW!

I took Plan B the morning after I sex with my boyfriend because the condom broke. I took the first one at 2pm and the following one twelve hours later. The following day I was experiencing extreme sensitivity in my clitoris and later in the day I began discharging a light brown fluid… The following day (today) I continued to discharge the same brown fluid, except more this time. I really don’t believe it’s my period and am concerned if it’s normal to experience these types of side effects. Help is much needed, thanks.

"Yeast Free Life" is a very simple, step-by-step, and 100% natural plan for getting rid of yeast infection. The symptoms are gone in 12 hours or less and the infection will never return for the rest of your life.

I know it sounds impossible but please believe me, it worked for me and it has worked for over 5,700 other women and men who have. You can eliminate yeast infection by just following the 4 simple steps described in my book... CLICK HERE TO LEARN MORE...



Book Cover - Yeast Free Life Sign up for the free Yeast Free Life Newsletter to learn the secrets of permanently curing yeast infections without doctors, drugs, or impossible diets.


Comments From Readers:

2 Comments

  1. Anna T wrote:

    When I took mine, a day later I had started spotting & it was over with by the next day. If the discharge continues, Id go see a doctor asap

    Monday, February 28, 2011 at 10:29 am | Permalink
  2. Mongoose wrote:

    its ok it happened to me too, cept it just lasted a few days. youll be fine

    Monday, February 28, 2011 at 10:54 am | Permalink


Other Questions: